# SDR IPXA2017021614106

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 33,723 hours, 5,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Damaged
- Location: Crew Stair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE CURTAIN ALONG CEILING JUST AFT OF CREW LADDER HAS OLD REPAIR COMING OFF.  ATTACHED A LIMING REPAIR IAW AMM 25-59-00.
